JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTREME PRESERVERS OF MAXIMAL COLUMN RANK INEQUALITIES OF MATRIX MULTIPLICATIONS OVER SEMIRINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTREME PRESERVERS OF MAXIMAL COLUMN RANK INEQUALITIES OF MATRIX MULTIPLICATIONS OVER SEMIRINGS
Song, Seok-Zun; Park, Kwon-Ryong; Encinas, L. Hernandez;
  PDF(new window)
 Abstract
We characterize linear operators that preserve sets of matrix ordered pairs which satisfy extreme cases with respect to maximal column rank inequalities of matrix multiplications over semirings.
 Keywords
linear operator;rank inequality;maximal column rank;
 Language
English
 Cited by
 References
1.
L. B. Beasley and A. E. Guterman, Rank inequalities over semirings, J. Korean Math. Soc. 42 (2005), no. 2, 223-241 crossref(new window)

2.
L. B. Beasley and A. E. Guterman, LP-problems for rank inequalities over semirings: factorization rank, Sovrem. Mat. Prilozh. No. 13, Algebra (2004), 53.70; translation in J. Math. Sci. (N. Y.) 131 (2005), no. 5, 5919-5938 crossref(new window)

3.
L. B. Beasley, S.-G. Lee, and S.-Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear Algebra Appl. 350 (2002), 263-272 crossref(new window)

4.
S.-G. Hwang, S.-J. Kim, and S.-Z. Song, Linear operators that preserve maximal column rank of Boolean matrices, Linear and Multilinear Algebra 36 (1994), no. 4, 305-313 crossref(new window)

5.
S. Pierce and others, A survey of linear preserver problems, Linear and Multilinear Algebra 33 (1992), no. 1-2. Gordon and Breach Science Publishers, Yverdon, 1992. pp. 1-129 crossref(new window)

6.
S.-Z. Song, Linear operators that preserve maximal column ranks of nonnegative integer matrices, Proc. Amer. Math. Soc. 126 (1998), no. 8, 2205-2211 crossref(new window)